# SDR DALA2022061004098

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 A.A. - A.D. DISBOND ON OSS 772, UPPER SURFACE, LE SLAT 1 TRAILING EDGE WEDGE, LH WING. SUMMARY OF NRC 00053 : UPPER SURFACE, LE SLAT 1 TRAILING EDGE WEDGE, LH WING. WAS REPAIRED PER SRM 51-70-10-2R PROCEDURE REPAIR GENERAL AND B757-200 SRM 57-43-02-2R. (2268650)
